# SDR ASOA20121213115R

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 33,735 hours, 25,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE ROW 3 TO 5 FLOOR EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MX R & R THE LIGHT STRIP WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
